# SDR CALA2022100702734

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 60,072 hours, 25,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5347552623000
- Condition: Corroded
- Location: Rh Side At Fr57
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH SIDE AT FR57 STGR37 HAS CORROSION PER HAECO LCQ N/R 9290712/30712 GEN BY V935513 REMOVED AND REPLACED STRINGER 37 RT FRAME 57 IAW A320 SRM 51-72- 11 AND EC/RA 5341-01340 NO REINSPECT REQUIRED BY MECH V052030 IN SP BY V935513
